# SDR SWIA201743128

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 36,111 hours, 30,069 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE, LT 14TH DUCT WARNING MESSAGE INTERMITTENTLY APPEARED THROUGHOUT FLIGHT.  THE DUCTING BETWEEN THE LEFT 14TH SOV AND WING ANTI ICE VALVE ILLUMINATED RED.  COMPLIED WITH THE QRH, BUT MESSAGE INTERMITTENTLY PERSISTED.  DECLARED EMERGENCY AND DIVERTED.   PERFORMED A SYSTEM OP CHECK IAW AMM. NO FAULTS FOUND. SYSTEM OP CHECKED GOOD.
